# SDR DALA2018052903668

- Difficulty date: June 25, 2017
- Submitted: May 29, 2018
- Operation: Air carrier
- Aircraft: N316NB
- Make and model: Airbus A319-114
- Aircraft serial: 1249
- Aircraft time: 48,683 hours, 25,585 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE ACCOMPLISHING THE 2KU MODIFICATION THE FWD ATG4 ANTENNA DOUBLER 32 OVERSIZE HOLES REPAIR PER ER/A 558956-14.
